# SDR CA081210015

- Difficulty date: December 9, 2008
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 37,839 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: GPP125012
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PRESSURE SWITCH CONTROLLING THE HYD PUMP WOULD NOT ACTUATE THE PUMP UNTIL THE HYD PRESSURE DROPPED BELOW 1900 PSI.  THE HYD PRESSURE WARNING LIGHT ILLUMINATED AT 2100 PSI. THIS IS THE SECOND SWITCH TO FAIL AS THE PREVIOUS ONE HAD 196 HOURS ON IT.  THE BATCH DATE ON THE BOX IS DECEMBER 24, 2007.
